... been on Contrave for a year now and have lost 119 lbs.(not being able to exercise) physical reasons. I have done well w/ no side affects at all. I still lose 10 lbs. per month
There are very different approaches on this. I have been on the medication for a year. I do not intend to every go off of it. Some have slowly lowered their dosage. Some have gone off it completely. I went without Contrave for one weekend and the cravings returned full force. I don't believe I will sustain my weight loss without Contrave. You should discuss this with your physician. Hope this helps!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Apr 2010 • 1 answer
Updated 11 Jun 2017 • 1 answer
Updated 9 Mar 2018 • 4 answers
Posted 13 Jun 2018 • 0 answers
Posted 15 days ago • 0 answers